# SDR FDEA201306251393

- Difficulty date: June 25, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 42,589 hours, 22,891 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: A5766100221800
- Condition: Dented
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING DENT IN AILERON T/E AREA BOTTOM SKIN 1.5" IN/BD OF RIB 1 AND 4.0" FWD OF T/E AFT EDGE.  FOUND TO BE OUT OF LIMITS. REPAIRED IAW SRM 57-61-11 PARA 4G & 51-77-12 PARA 4C.
